# SDR ABXA040362

- Difficulty date: October 31, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,670 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577992549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER FUSELAGE SKIN CRACKED AND BULGED AT LONGERON 35 RIGHT, FS 102.  REMOVED END FITTING, SHEAR TIES AND DOUBLER IAW DC-8 SRM 51-1-21.  REINSTALLED END FITTING, SHEAR TIES AND DOUBLER IAW DC-8 SRM 51-1-21 AND 51-1-20D.  REPAIRED SKIN IAW REA D853-50299MR.  ALODINED AND PRIMED REPAIR DOUBLER IAW DC-8 SRM 51-1-8.
